# SDR N6WA2025011201

- Difficulty date: January 10, 2025
- Submitted: January 12, 2025
- Operation: Air carrier
- Aircraft: N575GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10260
- Aircraft time: 34,985 hours, 27,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R BETWEEN FS310-FS319 CORRODED.  REPLACED INTERCOSTAL AT STGR20R BETWEEN FS310-FS319 IAW CRJ SRM 51-42-20.
